MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0037970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the endo-flo irrigator device is being returned for evaluation.However, at this time has not been received.Based on the information provided to date, no conclusion can be made.Additional information has been requested.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 360 units released for distribution in march, 2018.If/when the sample is received and evaluated or additional information is provided, a supplemental mdr will be submitted.Sample not returned.
 
Event or Problem Description
As reported, on (b)(6) 2020, the endo-flo irrigator leaked saline from the device during priming.As reported, another device was used to complete the procedure.There were no pieces found detached from the device.There was no reported patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the endo-flo irrigator device is being returned for evaluation.However, at this time has not been received.Based on the information provided to date, no conclusion can be made.Additional information has been requested.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march, 2018.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of the device evaluation.The subject product was returned for evaluation.Functional evaluation of the sample found no fluid leak identified from the endo-flo tubing or pump housing or at the luer lock connection.The endo-flo was found to irrigate as intended with no fluid leaks identified.Evaluation of the sample could not reproduce the reported event.No manufacturing anomalies were found.Based on the sample evaluation and investigation performed, the reported event was unconfirmed.H3 other text : sample evaluated.

Brand Name
ENDO-FLO IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10822193
Report Number1213643-2020-20040
Device Sequence Number3760295
Product Code HET
UDI-Device Identifier00801741065217
UDI-Public(01)00801741065217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K902722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number0037970
Device Lot NumberJUCQF282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;